MathSciNet Relay Station
MathSciNet bibliographic data
MR2231340 (2007h:32038) 32Q45 (51M10)
Deraux, Martin; Falbel, Elisha; Paupert, Julien New constructions of fundamental polyhedra in complex hyperbolic space. Acta Math. 194 (2005), no. 2, 155–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement